Applied Mathematics

Vol.3 No.10A(2012), Paper ID 24108, 7 pages



A Fixed Point Method for Convex Systems


Morteza Kimiaei, Farzad Rahpeymaii


Department of Mathematics, Razi University, Kermanshah, Iran
Department of Mathematics, Payame Noor University, Tehran, Iran


Copyright © 2012 Morteza Kimiaei, Farzad Rahpeymaii et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

M. Kimiaei and F. Rahpeymaii, "A Fixed Point Method for Convex Systems," Applied Mathematics, Vol. 3 No. 10A, 2012, pp. 1327-1333. doi: 10.4236/am.2012.330189.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.